跳至內容
NyQuil Allergy Liquid, Twin Pack, Over the Counter Medicine, Powerful Nighttime Allergy Symptom Relief, Doxylamine Succinate Antihistamine, Berry Flavor, 2x12 FL OZ

Price:

877 NT$


NyQuil Allergy Liquid, Twin Pack, Over the Counter Medicine, Powerful Nighttime Allergy Symptom Relief, Doxylamine Succinate Antihistamine, Berry Flavor, 2x12 FL OZ

https://nutricity.tw/shop/brsryzakbmareelj-nyquil-allergy-liquid-twin-pack-over-the-counter-medicine-powerful-nighttime-allergy-symptom-relief-doxylamine-succinate-antihistamine-berry-flavor-2x12-fl-oz-223029 https://nutricity.tw/web/image/product.template/223029/image_1920?unique=d595321

Stock Expiry Date*: 29-01-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • POWERFUL ALLERGY SYMPTOM RELIEF. NyQuil Allergy liquid medicine provides fast and effective relief of your nighttime allergy symptoms.
  • SPECIALLY FORMULATED FOR NIGHTTIME ALLERGY SYMPTOM RELIEF to provide comforting relief from your allergy symptoms.
  • MADE WITH DOXYLAMINE SUCCINATE, an antihistamine that provides relief from runny nose, sneezing, itchy/watery eyes, and itchy throat.
  • FEEL BETTER FAST. Life doesn’t stop when you have allergies. NyQuil Allergy liqiuid medicine starts working fast to fight your allergy symptoms, so you can get the rest you need.
  • FROM THE TRUSTED MAKERS OF VICKS. The world's #1 selling OTC cough and cold medicine brand.

877 NT$ 877.0 TWD 877 NT$ 連稅

Not Available For Sale

(37 NT$ / fl oz)

Displayed price includes all duties & taxes.

  • 品牌
  • 爱
  • 单位数
  • 制造商
  • 成分
  • 产品类型
  • 刚果爱国者联盟
  • 品牌名称
  • 项目尺寸

此組合不存在

聯絡我們
过敏医学
成分 水费, 甘油药, 轨道, 苏格拉索, FD&C 红色第40号, 丙烯甘醇, 硫酸钠, X山古姆, 苯甲酸钠, 风味, 萨迦林钠, Active Ingredients (in each 15 mL): Doxylamine Succinate 6.25 mg (Antihistamine) Inactive Ingredients: Citric Acid
品牌 维克斯
爱 贝瑞
单位数 24.0 流体阴道
制造商 宝洁游戏( G)
产品类型 过敏医学
刚果爱国者联盟 323900038899
品牌名称 维克斯
项目尺寸 5.47 x 2.21 x 7.4 inches
  • Buy Four or More Offer

    購買4件或以上享5%折扣

  • Next Purchase Offer
    下次購物享有 5% 的折扣。
  • Ships From(Taiwan)
    訂單從美國布魯克林處理和發貨。
  • Delivery Offer(Taiwan)
    符合條件的訂單享有免費送貨。
Delivery Detail
預計送達時間:12–26天(國際)。
3–6天(國內)。
Safe Checkout
安全結帳保證
Return Policy

30天退貨保證
有信心的購買,提供30天退貨支持。

Free Return Pickup
免費退貨取件服務
我们将免费从您的家门口处理退货。
SKU
BRSRYZAKBMAREELJ
分類
保健 , 过度治疗 , 过敏性、 阴森和 Asthma , 过敏医学
Barcode
323900038899
Tags

 

From the world's #1 selling OTC cough and cold medicine brand† and the makers of NyQuil, Vicks NyQuil Allergy Liquid medicine to relieve your nighttime allergy symptoms, including runny nose, sniffling, sneezing, itchy throat, and watery and itchy eyes. This nighttime allergy medicine comes in a delicious berry flavor and is free of alcohol and acetaminophen. Vicks NyQuil Allergy over-the-counter medicine contains a powerful antihistamine (doxylamine succinate) to tackle your nighttime allergy symptoms. When your allergy symptoms are bothering you at night, try Vicks NyQuil Allergy liquid for allergy symptom relief so you can rest. Vicks NyQuil Allergy liquid medicine is formulated for ages 6 years and up. Vicks has been trusted for 130 years to help relieve your respiratory symptoms. †Nicholas Hall's global OTC sales database, DB6 2024

Important information

Ingredients

Active Ingredients (in each 15 mL): Doxylamine Succinate 6.25 mg (Antihistamine) Inactive Ingredients: Citric Acid, FD&C Red No. 40, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

5.47 x 2.21 x 7.4 inches; 1.69 Pounds

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

免責聲明
膳食補充品並非藥物。本網站上銷售的產品並不旨在診斷、治療、治癒或預防任何疾病。如果您有醫療狀況,請在使用前始終諮詢合格的醫療專業人員。個別結果可能會有所不同。下訂單即表示您同意遵守您所在國家的進口法規。我們將承擔所述的適用關稅和稅費。

*到期日資訊:
請注意,產品的有效期限可能因批次而異。然而,我們保證所有運送給客戶的產品在交付時都有有效的保質期,並且不會過期。